# SDR AALA20140308002

- Difficulty date: March 7, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 42,818 hours, 17,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT HAND OVERWING EXIT EMERGENCY LIGHTS WOULD NOT EXTINGUISH.  REPLACED BATTERY PACK & CHARGER FOR FWD LT HAND OVERWING EXIT EMERGENCY LIGHTS, OPERATIONS CHECKED NORMAL.
